# SDR DALA2015120707432

- Difficulty date: December 6, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 70,204 hours, 53,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 693-712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN AT AFT UPPER CORNER LT WINDOW BELT BETWEEN BS 693 AND 712.  LIGHTNING STRIKE WAS REPAIRED AND DIMENTIONS AS FOLLOW: (UT) WAS ACCOMPLISHED IAW NDT-SPM 04-00-07, PARA 5, FIG. 5, ON AFT UPPER CORNER ORIGINAL THICKNESS 0.090 AND REMAINING THICKNESS 0.083, THEREFORE IT IS WITHIN LIMITS IAW ER/A 541576-14, REV ORIGINAL.
